# SDR IXXA9700114

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 341.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT WING LOWER LEADING EDGE PLATING WAS FOUND CRACKED AT STATION 341.500.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED DRAWING 857-227-97 AND ENGINEERING ORDER 57-DC8-738.
